MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional devices utilized in procedure are as follows: tgu454520, udi: (b)(4); tgu454515, udi: (b)(4); tgu454510, udi: (b)(4).It is not known which devices were involved in the type ii and type iii endoleaks, therefore all are being investigated.A review of the manufacturing records for the devices is currently in progress.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2014, the patient underwent treatment of a descending thoracic aortic aneurysm whereby four conformable gore® tag® thoracic endoprosthesis were implanted distal to the brachiocephalic artery in zone 1.The patient tolerated the procedure.On (b)(6) 2015, follow up imaging showed the aneurysm measured 71 mm.On (b)(6) 2015, follow up imaging identified a proximal type i endoleak with aneurysm enlargement to 75 mm.On (b)(6) 2015, an additional aortic endograft (unknown type) was implanted for treatment of the endoleak.No further adverse events were reported.(captured event # (b)(4)) on (b)(6) 2018 the aneurysm measured 8.4cm x 7.9cm.On (b)(6) 2018 a type ii endoleak with thoracic aneurysm enlargement was identified.Additionally a type iii endoleak, described as component disconnection was also discovered.Relayplus endografts were used to treat the endoleaks.The components involved in the endoleaks were requested however they were not identified.
 
Additional Manufacturer Narrative
Results code 2: the review of the manufacturing evaluation verified that this lot met all pre-release specifications.Ctag lot 11809900 was propagated to ncr106960.This ncr was opened when two flip machines were discovered to have volumetric airflow sensors with calibration stickers past their calibration due date.The sensors were sent for calibration and were found to be within tolerance.Therefore the product processed through the flip machines were processed within the validated window.Based on the nature of the complaint and the investigation of ncr106960 there are no indications of a relationship between the ncr and the reported complaint.Conculusion code 2:22: according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), "users are made aware of the risks associated with endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.".

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8425680
Report Number2017233-2019-00149
Device Sequence Number13902090
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue NumberTGU404020
Device Lot Number11820959
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR
Patient Weight88